# SDR SWAA2023101209918

- Difficulty date: October 12, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 32,389 hours, 15,338 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD T/E FLAP DISBONDED AT INBD LOWER SKIN APROX 1.5 ' FROM INBD EDGE AND 1' FROM T/E. DELAMINATION MEASURES 14' IN LENGTH AND 10' IN WIDTH<[01] R&R RIGHT WING OTBD T/E FLAP IN REF WITH AMM 27-51-22. REQUIRES OPS CHECK;[02] PERFORMED OPS CHECK IAW AMM 27-51-22. OPS CHECK GOOD AT THIS TIME;[03] R&R RIGHT WING OTBD T/E FLAP AND C/W ADJUSTMENT AND TEST PER AMM 27-51-22.
